# SDR ASAA2018061325061

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,441 hours, 13,438 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED WITH VTK BOTH MAPS FOR APPROX 3 MIN IN CRUISE DID RESTORE AUTOMATICALLY. GROUNDED - YES. FFR ALT FMC FAULTED PRES POS LATE RATE. COMPLETED FIM TASK 34-61 TASK 824. NO ACTIVE FAULTS. RT FMC OPS NORMAL.
